# SDR P5CA0200694

- Difficulty date: August 5, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 23394
- Aircraft time: 515,833 hours, 9,907 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 78031055
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DUAL CADC FAILURE CAUSING FAILURE IN TRANSPONDER ALTITUDE REPORTING & INACCURATE ALTIMETER & AIRSPEED INDICATIONS.  NR 1 & NR 3 INS WOULD NOT UPDATE.  REMOVED AND REPLACED NR 1 CADC.  CHECKED ALL DRAINS FOR MOISTURE; NONE FOUND.  PURGED PITOT/STATIC LINES AND FITTINGS WITH DRY NITROGEN ON BOTH SYSTEMS.  RERACKED NR 2 CADC.  PERFORMED FULL PITOT STATIC CHECK FOR ALL ASSOCIATED AIR DATA INSTRUMENTS AND LEAKS IN THE SYSTEM.  NO LEAKS NOTED.
